Alert archive / California / Gale Watches in 2012

Gale Watch 34, NWS Eureka, CA

November 26, 2012

NWS Eureka, CA issued this gale watch at Nov 26, 2012, 10:17 AM PST. It took effect at Nov 27, 2012, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 26, 2012, 10:17 AM PST (18:17 UTC)
In effect from
Nov 27, 2012, 3:00 PM PST
Expired
Nov 27, 2012, 8:43 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WHUS76 KEKA 261817
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1017 AM PST MON NOV 26 2012

PZZ470-475-270230-
/O.NEW.KEKA.GL.A.0034.121128T0500Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1017 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE
  FORCE BY TUESDAY EVENING. LOCAL STORM FORCE GUSTS ARE POSSIBLE
  EARLY WEDNESDAY MORNING.

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 14 TO 18 FT EARLY
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-270230-
/O.NEW.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1017 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE
  FORCE LATE TUESDAY NIGHT. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 11 TO 14 FT
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
481 
WHUS76 KEKA 262252
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PST MON NOV 26 2012

PZZ470-475-270700-
/O.NEW.KEKA.SC.Y.0084.121127T1100Z-121127T2300Z/
/O.EXT.KEKA.GL.A.0034.121127T2300Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY...
...GALE WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST TUESDAY. THE
GALE WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE
  FORCE BY TUESDAY AFTERNOON. LOCAL STORM FORCE GUSTS ARE POSSIBLE EARLY
  WEDNESDAY MORNING.

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 14 TO 18 FT EARLY
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-270700-
/O.CON.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
252 PM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO GALE
  FORCE LATE TUESDAY NIGHT. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 9 TO 12 FT
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
278 
WHUS76 KEKA 270520
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
920 PM PST MON NOV 26 2012

PZZ470-475-271330-
/O.CON.KEKA.SC.Y.0084.121127T1100Z-121127T2300Z/
/O.UPG.KEKA.GL.A.0034.121127T2300Z-121129T0100Z/
/O.NEW.KEKA.GL.W.0046.121127T2300Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
920 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PST
TUESDAY...
...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 5 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 5 PM PST
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO
3 PM PST TUESDAY.

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO 
  GALE FORCE BY TUESDAY AFTERNOON. LOCAL STORM FORCE GUSTS ARE 
  POSSIBLE EARLY WEDNESDAY MORNING. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 14 TO 18 FT 
  EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-271330-
/O.EXB.KEKA.SC.Y.0084.121127T2300Z-121128T1100Z/
/O.CON.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
920 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PST
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TO 
  GALE FORCE LATE TUESDAY NIGHT. 

* SEAS...STEEP SHORT PERIOD SEAS WILL BUILD TO 9 TO 12 FT
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
778 
WHUS76 KEKA 271052
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 AM PST TUE NOV 27 2012

PZZ470-475-271900-
/O.CON.KEKA.SC.Y.0084.121127T1100Z-121127T2300Z/
/O.CON.KEKA.GL.W.0046.121127T2300Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 AM PST TUE NOV 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 PM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM
PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
3 PM PST THIS AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TODAY
  WITH GUSTS TO 35 KT THIS AFTERNOON. LOCAL GUSTS TO 50 KT ARE
  POSSIBLE FOR A BRIEF PERIOD EARLY WEDNESDAY MORNING.

* SEAS...SEAS AROUND 5 FT EARLY THIS MORNING WILL BUILD TODAY
  THROUGH TONIGHT AND PEAK NEAR 20 FT BY EARLY WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-271900-
/O.CON.KEKA.SC.Y.0084.121127T2300Z-121128T1100Z/
/O.CON.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
252 AM PST TUE NOV 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 3 AM PST WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH WEDNESDAY AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY
  THROUGH TONIGHT AND MAY GUST TO 40 KT BY EARLY WED MORNING.

* SEAS...SEAS UNDER 5 FT EARLY THIS MORNING WILL BUILD TO 8 TO 13
  TONIGHT THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
015 
WHUS76 KEKA 271643
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 AM PST TUE NOV 27 2012

PZZ455-280045-
/O.EXT.KEKA.SC.Y.0084.121127T1643Z-121128T0800Z/
/O.EXB.KEKA.GL.W.0046.121128T0800Z-121129T0100Z/
/O.UPG.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
843 AM PST TUE NOV 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
MIDNIGHT PST TONIGHT. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY 
  THROUGH TONIGHT AND MAY GUST TO 40 KT BY EARLY WED MORNING. 

* SEAS...SEAS UNDER 5 FT EARLY THIS MORNING WILL BUILD TO 8 TO 13
  TONIGHT THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-280045-
/O.EXT.KEKA.SC.Y.0084.121127T2300Z-121128T0800Z/
/O.EXB.KEKA.GL.W.0046.121128T0800Z-121129T0100Z/
/O.UPG.KEKA.GL.A.0034.121128T1100Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
843 AM PST TUE NOV 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM
THIS AFTERNOON TO MIDNIGHT PST TONIGHT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY INCREASE TODAY 
  THROUGH TONIGHT AND MAY GUST TO 40 KT BY EARLY WED MORNING. 

* SEAS...SEAS UNDER 5 FT EARLY THIS MORNING WILL BUILD TO 8 TO 13
  TONIGHT THROUGH WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-280045-
/O.CON.KEKA.SC.Y.0084.000000T0000Z-121127T2300Z/
/O.CON.KEKA.GL.W.0046.121127T2300Z-121129T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 AM PST TUE NOV 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 PM PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM
PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
3 PM PST THIS AFTERNOON. 

* WINDS...LIGHT SOUTHERLY WINDS WILL GRADUALLY STRENGTHEN TODAY 
  WITH GUSTS TO 35 KT THIS AFTERNOON. LOCAL GUSTS TO 50 KT ARE 
  POSSIBLE FOR A BRIEF PERIOD EARLY WEDNESDAY MORNING. 

* SEAS...SEAS AROUND 5 TO 7 FT EARLY THIS MORNING WILL BUILD TODAY
  THROUGH TONIGHT AND PEAK NEAR 20 FT BY EARLY WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 26, 3:38 AM PST, 6 hours 39 minutes earlier.

Area forecast discussion, Nov 26, 3:38 AM PST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
338 AM PST MON NOV 26 2012

.SYNOPSIS...
CLOUDS WILL LINGER ACROSS THE NORTH COAST BUT SHOULD GIVE WAY TO
SUNSHINE BY THE AFTERNOON. DRY AND MILD WEATHER WILL THEN LAST
THROUGH TUESDAY BEFORE SEVERAL PERIODS OF RAIN AND WIND ARRIVE FOR
THE REST OF THE WEEK.

&&

.SHORT TERM...
PLENTY OF LOW LEVEL MOISTURE PRESENT IN THE FORM OF LOW CLOUDS AND
FOG ACROSS THE COAST AND INTERIOR ZONES THIS MORNING. THUS A CLOUDY
MORNING IS EXPECTED ALTHOUGH LOW LEVEL FLOW IS BEGINNING TO SHIFT TO
A SOUTH AND SOUTHEAST DIRECTION SO SOME SUNSHINE IS NOT OUT OF THE
QUESTION BY AFTERNOON. HIGHER RES MODELS TAKING AREA OF MOISTURE
WEST OF THE NORTHERN OUTER WATERS AND WRAPPING IT BACK TOWARD THE
COAST TONIGHT. SUSPECT THAT THE INCREASING S/SE FLOW WILL BE
ENOUGH TO KEEP ANY STRATUS DEVELOPMENT LIMITED THOUGH FOR TONIGHT
AND TUESDAY MORNING. ALSO THE SOUTHERLY FLOW AND EVENTUAL INCREASED
DOWNSLOPE COMPONENT OFF THE KING RANGE SHOULD ALLOW FOR HIGHS WELL
INTO THE 60S ESPECIALLY ON TUESDAY IN THE VICINITY OF HUMBOLDT BAY.
THE PATTERN BEGINS TO CHANGE LATE TUESDAY AS THE FIRST OF A SERIES
OF WEATHER SYSTEMS APPROACHES THE OUTER WATERS. MODELS STILL IN
RELATIVELY GOOD AGREEMENT WITH TIMING OF THE FIRST FRONT EXPECTED TO
BRING RAINFALL TO THE COAST EARLY WED...FOLLOWED BY A SLIGHTLY
STRONGER FRONT ABOUT 24 HOURS LATER...THEN A VERY WET FRONT ON
FRIDAY. THIS WILL BODE WELL FOR PLENTY OF RAINFALL FOR MOST OF
NORTHWEST CA (5 TO 8 INCHES) THROUGH FRIDAY WITH ONLY BRIEF BREAKS
BETWEEN SYSTEMS. THESE SYSTEMS WILL BE FAIRLY WARM THUS SNOW LEVELS
LOOK TO REMAIN ABOVE PASS LEVEL. GUSTY SOUTH AND SOUTHEAST WINDS
WILL ALSO ACCOMPANY EACH FRONT AS WELL...BUT WILL ONLY BRIEFLY
STRONG WITH FRONTAL PASSAGE ALTHOUGH AN ADVISORY MAY BE NEEDED
AROUND CRESCENT CITY. A VERY DEEP MOISTURE PLUME WILL STAY AIMED AT
THE MENDO COAST INTO THE WEEKEND WITH SHORTWAVES CONTINUING TO MOVE
ACROSS NW CA IN WESTERLY FLOW...KEEPING US DAMP THROUGH THE WEEKEND.
AAD/JT

&&

.AVIATION...IFR CONDITIONS WERE OCCURRING ACROSS MOST OF REGION THIS
MORNING. THE LOW CLOUDS AND FOG WILL CLEAR OUT WITH DAYTIME HEATING
ACROSS MOST ALL INLAND AREAS TODAY. IFR CIGS AT THE COAST WILL
PROBABLY LIFT TO MVFR CIGS THIS AFTERNOON. INCREASING SOUTH FLOW
SHOULD MIX THE LAYER MORE TONIGHT...BUT AT THE SAME PUSH MORE CLOUDS
ONTO THE MENDO COAST AND PERHAPS INTO UKIAH MUNI.

&&

.MARINE...SEAS WERE BELOW 10 FT AND WINDS UNDER 10 KTS THIS MORNING
AT ALL THE BUOYS. EXPECT SEAS TO CONTINUE TO SUBSIDE TODAY THROUGH
TUE MORNING AS THE WNW SWELL COMPONENT FALLS OFF. AN UPPER LEVEL
TROUGH OVER THE PACIFIC WILL DEEPEN AND DIG TOWARD THE CALIFORNIA
COAST TONIGHT THROUGH TUESDAY. THIS WILL BRING WINDS AROUND TO THE S
AND SE.  CONDITIONS DEGRADE TUE NIGHT INTO WED MORNING AS WINDS HIT
25-45 KT. A SECOND TROUGH WILL BRING ANOTHER EPISODE OF 25-45 KT
WINDS WED NIGHT INTO THU MORNING. WHILE THERE WILL BE BREAKS IN THE
STRONGEST WINDS...THE GENERAL PATTERN OF STORMS WILL KEEP SEAS
ELEVATED INTO SAT.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 26, 2:52 AM PST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
252 AM PST MON NOV 26 2012

CAZ001>004-076-271100-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
252 AM PST MON NOV 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WET AND UNSETTLED WEATHER WILL RETURN WEDNESDAY
THROUGH SATURDAY. THE FIRST STORM WILL HIT ON
WEDNESDAY. A WETTER STORM WILL HIT THURSDAY
THROUGH FRIDAY. ANTICIPATE PERIODS OF MODERATE TO
HEAVY RAINFALL AND STRONG GUSTY WINDS. PERIODIC RAIN
AND SHOWERS ARE EXPECTED TO CONTINUE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:52 PM PSTSmall Craft AdvisoryEKA30 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.